# SDR SWAA2013092320379

- Difficulty date: September 19, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 56,070 hours, 45,223 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 103686
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY  EVAC SLIDE MANUAL RELEASE HANDLE LOOSE.  SECURED HANDLE IAW MT.
